whatever comes to mind…

Today I have gone through so many different emotions and moods – most of them were caused due to the amount of time I spent reading through other peoples blogs- the rest were caused by the medication which the doctor has put me on for the problem I have in my heart cavity.

Firstly,  the medicine I am taking has had me itching, nauseous, shaky and confused  –  none of which I’d consider a contributing factor to recovery from heart problems.

The blogs that I have read today on the other hand, have been very amusing – some are rather funny, others informative and a few are exactly what I need to get me all steamed up and pro/anti something or other.

The people who wrote the blogs that I have laughed, smiled, cried, cheered, baked, cursed and stretched my way through today are the ones to which I wish to say thank you.

Thank – you bloggers on wordpress.com for the emotional workout you have given me today. You have put the tick tock back in my heart.

Advertisements

Comments on: "Thank you bloggers for theTick-Tock.." (8)

  1. Thanks for subscribing Tinker. I likewise have subscribed to you an am enjoying your posts. I hope the heart medication does more than cause such side effects. Am off to read more of you!
    Chris

    • I causes hallucinations too, I am feeling like the meds are working though.
      placibos might have too- i believe the mind to be very impotant in the healing process.
      thank you for subscribing

  2. misswhiplash said:

    Hiya Mrs.. Thank you for subscribing to my blog! I do hope that it was one of the blogs that helped to cheer you up.
    You are a poor old soul and I think that you are in need to TLC.
    Whatever the cause of your chest pains ..it is natures way of saying ‘slow down, rest awhile’
    i know that we all like to lock up at night but I do think that maybe if there was one person , not too far away that you could entrust with your front door key. Just for safety!
    If you were really bad, how would anyone get in to help you?

    If your medicine is having bad affects why not ask the doc to change it..not every medication suits every person.
    It is good to hear that you have done something to get yourself under medical care.

    Stay well and stay happy… I shall always be pleased to hear from you.

    Your New Friend
    Patrecia

    Ps Like you I believe in mind over matter, believe yourself better and you will be

    • i have spoken to dr about meds and they recon that they can change meds if i feel like having more extensive tests done – they have me on a broad spectrum med. basically they killing anything that’s not me or my heart. meds are just strong and i don’t normally take meds – even panado gets me high.

  3. Ahh…I feel a cyber-hug coming on!

  4. Hey thanks for the comment and subscription! It means a lot! I hope I cheered you up!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: